Show simple item record

Author El Assar, S. [سناء العصار]en_US
Author Badawy, A.en_US
Available date 2009-11-25T15:34:26Zen_US
Publication Date 1995en_US
Publication Name Qatar University Science Journal
Citation Qatar University Science Journal, 1995, Vol. 15, No. 2, Pages 279-285.en_US
URI http://hdl.handle.net/10576/10352en_US
Abstract According to the characterization of MS-algcbras from the subvaricty Kj by mean of the triple construction, we characterize the homomorphisms and the subalgebras of the MS-algcbras. Also, we solve the "Fill-in" problem for the associated triples.en_US
Language enen_US
Publisher Qatar Universityen_US
Subject Mathematicsen_US
Subject الرياضياتar
Title Homomorphisms And Subalgebras Of Ms-Algebrasen_US
Alternative Title التشابهات والجبريات الجزئية لجبريات MSar
Type Articleen_US
Pagination 279-285en_US
Issue Number 2en_US
Volume Number 15en_US
Alternative Abstract نتيجة لتكوين وتمثيل جبريات MS بواسطة الثلاثي المصاحب أمكننا تمثيل تشابهات جبريات MS بواسطهّ مفهوم الثلاثي وأيضاً أمكن تحديد الثلاثي المصاحب للجبريات الجزئية وكيفية تكوينها بواسطته . ولقد أمكننا حل مشكلة ملئ الفراغ الخاصة بالثلاثي المصاحب


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record